See Alike in...

Alike App

Browser

layayaya

883d

For over 4 months I’ve been having such bad brain fog that it causes me to panic any time I literally go anywhere. The only place I feel safe is in my bed alone. I feel like I’ve tried everything to help it but nothing works to shake this feeling. I’ve started taking Trintellix after trying Lexapro but I feel more depressed than before. Anyone have any tips or advice?

Top reply
    • KimmieSue

      882d

      The antidepressant Paxil was the one and only that helped me. I have panic and severe anxiety. Paxil is more of a sedating antidepressant. Also, a B complex vitamin with folic acid will help your nervous system. Any more questions? Just ask. Good luck to you!

    • KimmieSue

      882d

      The antidepressant Paxil was the one and only that helped me. I have panic and severe anxiety. Paxil is more of a sedating antidepressant. Also, a B complex vitamin with folic acid will help your nervous system. Any more questions? Just ask. Good luck to you!

    • Danimiii

      883d

      I don’t have tips of advice but I’m going through a similar thing, so just wanted you to know you’re not alone. It’s so hard!

    • Jess1980

      883d

      Have you tried doing any kind of exercise at all?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion